# SDR MALA030242

- Difficulty date: April 22, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT CHIP DETECT LIGHT CAME ON INTERMITTENTLY AFTER DEPARTURE ON FLIGHT 2798.  ABOUT 5 MINUTES INTO FLIGHT, LIGHT CAME ON STEADY.  ALL ENGINE PARAMETERS FOR LT ENGINE REMAINED NORMAL.  AIR RETURN TO DTW.  MAINTENANCE INSPECTED LT ENGINE CHIP DETECTOR FOUND SMALL PARTICLE OF CARBON.  CLEANED DETECTOR AND RAN ENGINE FOR SEVERAL MINUTES.  ALL CHECKS GOOD AT THIS TIME.  ALL WORK DONE IAW SF340 AMM AND GE CT7MM.
